# SDR QXEA2011011200014

- Difficulty date: January 9, 2011
- Submitted: January 12, 2011
- Operation: Air carrier
- Aircraft: N421QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4149
- Aircraft time: 9,801 hours, 10,526 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 CHECK - FOUND BOTH OTBD RIBS CRACKED ON LT L/E PANEL 511AL.  REMOVED CRACKED FLANGES IAW SRM 51-42-05-02-01.  VERIFIED AREA AS CRACK FREE IAW NDTM 8.1.0-1.  FABRICATED REPAIR ANGLE AND MATCH DRILLED IAW RD 8/4-57-105.  TREATED, PRIMED AND INSTALLED REPAIR ANGLES IAW RD 8/4-57-105.
